Doxepin & Gastritis & sinus

Discussion in 'Fibromyalgia Main Forum' started by mjgkennedy, Feb 12, 2006.

  1. mjgkennedy

    mjgkennedy New Member

    Since taking Doxepin I am suffering from Gastritis and bad Sinus and wondered did anyone else suffer this while on Doxepin. Unfortunately I am allergic to nealy all meds. because of the additives especially lactose as I am alllergic to Milk. I also have IBS, Leaky Gut.

    I was put on 10mbecause of terrible hives I have been suffering from for the past year and they are now gone but I have bad sinus and gastritis. I am positive it is the Doxepin as when I was on Lunesta I had to go off that for the same reason as it also contained Lactose as do all Antihistimines. None of them cured my hives.

    Appreciate replies as I dont know whether to go off it or not. I dont want to increase dose as I will get more Lactose. It doesnt help much with my sleeping.

    Mary
  2. Cromwell

    Cromwell New Member

    I thought Doxepin was an anti depressant. These can give you gastritis. I don't recall it being a treatment for hives, but I shall have to check my books. I'll try and get back to you. You may do better on old fashioned Valium as it tends not to get to the gut in low doses. You may need to take something for the gastritis before it gets too bad.

    Love Anne
  3. PVLady

    PVLady New Member

    How are you doing?